Nystatin question

Discussion in 'Fibromyalgia Main Forum' started by pammy52, Aug 9, 2006.

  1. pammy52

    pammy52 New Member

    I started Nystatin 5 days ago.
    I have developed some rashes and hives...not severe but itchy and annoying.
    I also have more post nasal drip then I have had for quite some time.

    I have eliminated most foods that were causing that.

    I also have bouts of getting very hot and then chilled.

    I do not feel ill in any other way..such as a virus, etc..

    Has anyone experienced any or all of the above when on Nystatin?
    Just wondering if they are all related to the die off process.

    My doc said to take a break from the Nystatin and then start up again but I really don't want to interrupt the process to just repeat all these symptoms? again when I start back up in a few days, if they are just part of the process.

    I also started B12 shots at the same time and he said to stop those too for a few days.
    Again...I really am feeling some good energy and doubt that the itchys etc. are related to the B12.

    Any thoughts out there?

    Thanks,
    Pammy
  2. im in the uk,and used nystatin a few month ago,the oral type.my doctor said i had thrush on my tongue.

    then weeks after finishing the nystatin i went back to my doctor as i was still having severe pain in my jaw and face muscles.i was advised to see my dentist to check for dental decay,of which none was found.im now awaiting hospital xrays to be taken of my jaw.

    but the reason i write to you is this.

    i am a sufferer of fibromyalgia and ME/chronic fatigue syndrome,ive had these illnesses for 12 years now.

    i regulary get the bouts of the flu type illness,and im just over my last attack.but i still notice even after having had the nystatin oral med,and the penicilin that the dentist gave me (she thought my face muscles might have infection from the thrush),well i still notice that im getting a nasty tasteing fluid running down the back of my throat,and im still getting the clear nasal discarge running from my nose too.

    im thinking of asking my doctor to check my nose out as im not sure if this that im going through is another of the ME/fibro curses that we have to suffer.or is it due to infections in my nose?

    if it is a infection in the nose,then why didnt the penicilin deal with it for me?

    id love to get to the bottom of this horrible tasteing fluid,as its very unpleasent.it comes, then goes.

    i do brush my teeth twice a day,brush my tongue,and floss between the teeth.oohh and i also use mouthwash.

    what do you think,is it possible we need to see a ear nose and throat specialist? and how would i get my doctor to send me to one,she just says,,ooohhh its the fibro,we dont need to send you anywhere.theres no cure.


    kind regards
    fran
  3. pammy52

    pammy52 New Member

    Sorry you are having such problems with post nasal discharge.

    I would be pushy with the doc about getting a referral to an ENT doc..
    Might as well rule out sinus infection or problems with your adenoids etc..

    You also could have food or other allergies that are causing the drainage.

    Good luck and let us know if anything gets resolved.

    I am not as concerned about my drainage as I am sure it is the Nystatin doing its job for now.

    Pammy